Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Titchmarsh semi-group


Author: G. L. Krabbe
Journal: Proc. Amer. Math. Soc. 6 (1955), 219-225
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069397-1
MathSciNet review: 0069397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. L. Ferrar, On the consistency of cardinal function interpolation, Proc. Roy. Soc. Edinburgh vol. 47 (1927) pp. 230-242.
  • [2] H. Hadwiger, Der Begriff der Ultrafunktion, Vierteljahrsschrift der Naturforsch. Gesellschaft Zürich vol. 92 (1947) pp. 31-42. MR 0020602 (8:569c)
  • [3] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934, pp. 212-214 and 225-227.
  • [4] E. Hille, Mathematical Reviews vol. 8 (1947) p. 569.
  • [5] -, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [6] E. R. Lorch, The integral representation of weakly almost periodic operators in reflexive vector spaces, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 18-38. MR 0003465 (2:224b)
  • [7] W. Magnus, Über einige beschränkten Matrizen, Arch. Math. vol. 2 (1951) pp. 405-412. MR 0044030 (13:357d)
  • [8] -, On the spectrum of Hilbert's matrix, Amer. J. Math. vol. 72 (1950) pp. 699-704. MR 0041358 (12:836e)
  • [9] M. Nagumo, Einige analytische Untersuchungen in linearen metrischen Ringen, Jap. J. Math. vol. 13 (1936) p. 72.
  • [10] M. Riesz, Sur les fonctions conjuguées, Math. Zeit. vol. 27 (1927) pp. 241-243.
  • [11] A. E. Taylor, Linear operations which depend analytically on a parameter, Ann. of Math. (2) vol. 39 (1938) p. 585, §4. MR 1503426
  • [12] E. C. Titchmarsh, Reciprocal formulae involving series and integrals, Math. Zeit. vol. 25 (1926) pp. 321-347. MR 1544814
  • [13] -, Proc. London Math. Soc. (2) vol. 22 No. 5 iii (1924), also vol. 26 (1927) pp. 1-11, and J. London Math. Soc. vol. 3 (1928) pp. 81-83.
  • [14] J. D. Weston, On the bounds of a bilinear form related to Hilbert's, Quart. J. Math. Oxford Ser. (2) vol. 3 (1952) p. 117. MR 0050170 (14:289a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069397-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society